Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul Garrett
Title: Errata to Holomorphic Hilbert modular forms
Additional book information: Errata to the Review by Michael Harris (Bull. Amer. Math. Soc. (N.S.) 25 (1)).

Review Information:

Reviewer: Michael Harris
Journal: Bull. Amer. Math. Soc. 27 (1992), 204-205
DOI: https://doi.org/10.1090/S0273-0979-1992-00265-3